| Model Number |
72404232 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Model number/catalog number: 72404155 serial number: n/a batch/lot number: 1000385532 model/catalog description: reservoir d4 unique identifier (udi): (b)(4).
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) presented a flui loss.The ipp is currently implanted, and the replacement surgery is the next step.There were no patient complications reported.